# SDR AALA20110609TUL02

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 33,217 hours, 15,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP STATION 1174 HAS CORROSION ON THE UNDERSIDE GOING AROUND THE FRAME FOOT AND H FITTING.  INSTALLED LEFT CUSP SHEET REPLACEMENT SECTION STATIONS 1174 TO 1193 PER BOEING DRAWING SG09530019.
